# SDR CALA2014052700684

- Difficulty date: May 27, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N37468
- Make and model: Boeing 737924
- Aircraft serial: 32836
- Aircraft time: 4,453 hours, 1,553 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A1111
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK WHILE WORKING REMOVALS IAW EA5310-05593 OPS 2 REV F FOUND LIFE RAFT SUPPORT BRACKET AT FS 727D STRINGER 2 - 3 RT HAD ALL FASTENERS OVERSIZED TO .250 & HOLES IN FRAME & BRACKET ARE OUT OF ROUND.  IAW CONTROL 27148 ACCOMPLISH A PERMANENT REPAIR ON OR BEFORE 20 MAY 2015.
